# SDR COMA9810118

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR RETRACTED, THE NLG DOWN LIGHTS AND INTRANSIT LIGHTS REMAINED ON.  REPLACED THE NLG DOWN LOCK PROXIMITY SENSOR.
